It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, I was diaganosed with hep c about 25 years ago. I had liver bioposy and my genotype was 1a my viral load was 790 million. I choose to go ahead with treatment middle of 2002. The treatment was ribraviran and peg-intron for 48 weeks. This medicine made me so sick. I lost close to 50 lbs. I had sores in my nose and mouth (mucosystis) from meds. I had anemia so bad I needed a blood transfusion. Vomited was weak short of breath, some hair loss, chills, fever to name some side effects. However I stuck it out and continued with treatment inspite of side effect. It has been 2 and a half years since end of treatment and by the Grace of God my viral load is undectable. So that means I have beaten this deadly virus.
The treatment was explained to me that it was a choice. Also, the virus was explained to me that it is a slow burning fire, that continues to burn. But, at what degree it burns no one knows and who it will burn no one knows. But it will always continue to burn very, very slowly. So I took the chance.
I can now say since treatment I have developed gastoparesis. They say it is not from meds but who knows.
Anyoneone else with gastroparesis please let me know how you deal with this.
Thanks for letting me post and hopefully someone will learn something from my expierence.
Wish you all the best :angel:
Hi, I was diaganosed with hep c about 25 years ago. I had liver bioposy and my genotype was 1a my viral load was 790 million. I choose to go ahead with treatment middle of 2002. The treatment was ribraviran and peg-intron for 48 weeks. This medicine made me so sick. I lost close to 50 lbs. I had sores in my nose and mouth (mucosystis) from meds. I had anemia so bad I needed a blood transfusion. Vomited was weak short of breath, some hair loss, chills, fever to name some side effects. However I stuck it out and continued with treatment inspite of side effect. It has been 2 and a half years since end of treatment and by the Grace of God my viral load is undectable. So that means I have beaten this deadly virus.
The treatment was explained to me that it was a choice. Also, the virus was explained to me that it is a slow burning fire, that continues to burn. But, at what degree it burns no one knows and who it will burn no one knows. But it will always continue to burn very, very slowly. So I took the chance.
I can now say since treatment I have developed gastoparesis. They say it is not from meds but who knows.
Anyoneone else with gastroparesis please let me know how you deal with this.
Thanks for letting me post and hopefully someone will learn something from my expierence.
Wish you all the best





All times are GMT -7. The time now is 07:11 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!